Journal article icon

Journal article

Diffusion processes with non-smooth diffusion coefficients and their density functions

Actions


Access Document


Publisher copy:
10.1017/S0308210500020618

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Proceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume:
115
Issue:
3-4
Pages:
231-242
Publication date:
1990-01-01
DOI:
EISSN:
1473-7124
ISSN:
0308-2105
Source identifiers:
366659
Pubs id:
pubs:366659
UUID:
uuid:ed695a41-33a8-40ac-8e83-6aa64e2f7be4
Local pid:
pubs:366659
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP